# SDR JJBA20230109006

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 38,360 hours, 24,713 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: B

## Discrepancy

SMOKE IN COCKPIT ON TAKE OFF DURING CLIMB OUT. FOUND DEICING FLUID IN ENGINE INLETS. CLEANED FLUID AND PERFORMED HIGH POWER RUNS WITH CREW. NO SMOKE OR ABNORMAL SMELL NOTED.
